# SDR ASAA0480131

- Difficulty date: February 29, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 59364423
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6 CHECK, FOUND AFT PIT WEB AT DOOR CUTOUT BETWEEN STATION 1155 AND 1212 HAS SEVERAL AREAS OF CORROSION.  REMOVED DAMAGED WEB, ORDERED AND INSTALLED NEW WEB IAW MD80 SRM 51-10-4.  (M)
